# SDR A6WA201040933

- Difficulty date: December 12, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RT, LT OBLIQUE ANGLES ARE CRACKED, W/L 97.50, STRINGER 13 LWR B/L47, L/R CRACK IN ANGLE .7500 INCH LON EACH ONE.  REMOVED DAMAGED OBLIQUE LT AND RT ANGLE FS625 IAW REO 601R-53-61-985 AND SRM 51-40-11, MATCHED DRILL 3 EA NEW ANGLES PN 601-35012-51, 601-35012-52 IAW REO 601R-53-61-985, INSTALLED 2 EA ANGLES IAW SRM 51-40-11 AND REO 601R-53-61-985.
